J. Aust. Math. Soc.  77 (2004), 387-400
Certain relations between p-regular class sizes and the p-structure of p-solvable groups

Antonio Beltrán
  Departamento de Matemáticas
  Universidad Jaume I
  Castellón 12071
María José Felipe
  Departamento de Matemática Aplicada
  Universidad Politécnica de Valencia
  Valencia 46022

Let G be a finite p-solvable group for a fixed prime p. We study how certain arithmetical conditions on the set of p-regular conjugacy class sizes of G influence the p-structure of G. In particular, the structure of the p-complements of G is described when this set is $\{1,m,n\}$ for arbitrary coprime integers $m,n>1$. The structure of G is determined when the noncentral p-regular class lengths are consecutive numbers and when all of them are prime powers.
Download the article in PDF format (size 122 Kb)

TeXAdel Scientific Publishing ©  Australian MS